# SDR CA960909008

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Condition: Malfunction
- Location: Dc Sys
- Component: Bell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON STARTUP, LOADMETER SPIKES WHEN GENERATOR TURNED ON, THEN LOAD STAYS HIGHER THAN NORMAL FOR A LONG TIME. VOLTAGE REGULATOR REPLACED.
